Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 24 found articles
 
 
  A generalization of the firefighter problem on z × z
 
 
Title: A generalization of the firefighter problem on z × z
Author: Ng, K.L.
Raff, P.
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 5 pages 16 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 24 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands